# SDR MASA2025061600050

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 18,429 hours, 10,981 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Spda
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 BLEED FAIL IN FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED SPDA SLOT 20. OPS CHECK GOOD.
